Alert archive / Missouri / Flash Flood Warnings in 2015
Flash Flood Warning 119, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at Dec 28, 2015, 1:32 AM CST for 4 counties in Missouri. It was in force for 9 hr. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 28, 2015, 1:32 AM CST (07:32 UTC)
- Expired
- Dec 28, 2015, 10:30 AM CST
- In force
- 9 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Dent County, MO, Shannon County, MO, Texas County, MO, Wright County, MO
The radar
The Springfield radar (KSGF), 165 km from the middle of the area, began a volume at 07:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 28, 2:51 AM CST | FLASH FLOOD | 3 Wnw Clear Springs, MO | HIGHWAY U CLOSED IN BOTH DIRECTIONS BETWEEN HIGHWAYS HH AND 137 IN THE VICINITY OF THE SOUTH PRONG OF THE JACKS FORK. |
| Dec 28, 6:10 AM CST | FLASH FLOOD | 5 W Houston, MO | ROUTE ZZ SOUTH OF HIGHWAY 17 NEAR LITTLE PINEY RIVER IS CLOSED DUE TO FLOODING. |
| Dec 28, 6:10 AM CST | FLASH FLOOD | 5 W Success, MO | ROUTE M NORTH OF ROUTE YY NEAR ROUBIDOUX CREEK CLOSED DUE TO FLOODING. |
| Dec 28, 6:10 AM CST | FLASH FLOOD | Ene Houston, MO | ROUTE F NEAR INTERSECTION OF HIGHWAY 63 NEAR BRUSHY CREEK IS CLOSED DUE TO FLOODING. |
| Dec 28, 6:10 AM CST | FLASH FLOOD | Wsw Elk Creek, MO | ROUTE H BETWEEN HIGHWAY 63 AND HIGHWAY AC CLOSED DUE TO WATER OVER THE ROADWAY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this flash flood warning; the first came 79 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 7.5 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 13 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 448 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 415 m²/s²
- 0-3 km storm-relative helicity
- 496 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
723
WGUS53 KSGF 280732
FFWSGF
MOC065-203-215-229-281630-
/O.NEW.KSGF.FF.W.0119.151228T0732Z-151228T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
132 AM CST MON DEC 28 2015
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SHANNON COUNTY IN SOUTH CENTRAL MISSOURI...
DENT COUNTY IN SOUTH CENTRAL MISSOURI...
WRIGHT COUNTY IN SOUTHWESTERN MISSOURI...
TEXAS COUNTY IN SOUTH CENTRAL MISSOURI...
* UNTIL 1030 AM CST MONDAY
* AT 131 AM CST...DOPPLER RADAR INDICATED HEAVY RAIN ACROSS THE
WARNED AREA. BETWEEN TWO AND SIX INCHES OF RAIN HAS ALREADY
FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
* CREEKS...STREAMS...AND LOW WATER CROSSINGS WILL BE ESPECIALLY
SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.
LOCATIONS IN THE WARNING INCLUDE...
CURRENT RIVER STATE PARK... MONTAUK STATE PARK...
SALEM... MOUNTAIN GROVE...
LICKING... CABOOL...
HOUSTON... WINONA...
MANSFIELD... DAWSON...
BIRCH TREE... NORWOOD...
HARTVILLE... EMINENCE...
SUMMERSVILLE... BUNKER...
RAYMONDVILLE... HUGGINS...
PLATO... MONTIER...
THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...
ROUTE E NORTH OF HIGHWAY 38 AT THE GASCONADE RIVER...
ROUTE H...3 MILES EAST OF WINONA...
ROUTE H AT ROCKY CREEK 6 MILES NORTHEAST OF WINONA...
ROUTE H AT THOMAS HOLLOW 8 MILES NORTHEAST OF WINONA...
AND ROUTE M AT PARKS CREEK NEAR GROVESPRING.
ADDITIONAL RAINFALL AMOUNTS OF ONE TO THREE INCHES ARE POSSIBLE IN
THE WARNED AREA THIS MORNING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND AN ALTERNATE ROUTE. IT TAKES ONLY A FEW INCHES
OF SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
&&
LAT...LON 3708 9122 3689 9122 3689 9166 3705 9166
3707 9268 3748 9269 3747 9225 3760 9225
3760 9181 3779 9180 3779 9131 3770 9130
3769 9115 3759 9116 3759 9131 3752 9131
3750 9121 3726 9116 3725 9112 3711 9101
$$
GAGAN2 follow-up statements
174
WGUS73 KSGF 281049
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
449 AM CST MON DEC 28 2015
MOC065-203-215-229-281630-
/O.CON.KSGF.FF.W.0119.000000T0000Z-151228T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SHANNON MO-DENT MO-WRIGHT MO-TEXAS MO-
449 AM CST MON DEC 28 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 AM CST MONDAY
FOR SHANNON...DENT...WRIGHT AND TEXAS COUNTIES...
AT 447 AM CST...DOPPLER RADAR INDICATED HEAVY RAIN ACROSS THE WARNED
AREA. IN ADDITION...THE MISSOURI DEPARTMENT OF TRANSPORTATION
INDICATES NUMEROUS LOW WATER CROSSINGS FLOODED THROUGHOUT THE
REGION. TWO TO SIX INCHES OF RAIN HAS ALREADY FALLEN. FLASH FLOODING
WILL CONTINUE THIS MORNING.
CREEKS...STREAMS...AND LOW WATER CROSSINGS WILL BE ESPECIALLY
SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.
LOCATIONS IN THE WARNING INCLUDE...
CURRENT RIVER STATE PARK... MONTAUK STATE PARK...
SALEM... MOUNTAIN GROVE...
LICKING... CABOOL...
HOUSTON... WINONA...
MANSFIELD... DAWSON...
BIRCH TREE... NORWOOD...
HARTVILLE... EMINENCE...
SUMMERSVILLE... BUNKER...
RAYMONDVILLE... HUGGINS...
PLATO... MONTIER...
THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...
ROUTE E NORTH OF HIGHWAY 38 AT THE GASCONADE RIVER...
ROUTE H...3 MILES EAST OF WINONA...
ROUTE H AT ROCKY CREEK 6 MILES NORTHEAST OF WINONA...
ROUTE H AT THOMAS HOLLOW 8 MILES NORTHEAST OF WINONA...
AND ROUTE M AT PARKS CREEK NEAR GROVESPRING.
ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND AN ALTERNATE ROUTE. IT TAKES ONLY A FEW INCHES
OF SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
&&
LAT...LON 3708 9122 3689 9122 3689 9166 3705 9166
3707 9268 3748 9269 3747 9225 3760 9225
3760 9181 3779 9180 3779 9131 3770 9130
3769 9115 3759 9116 3759 9131 3752 9131
3750 9121 3726 9116 3725 9112 3711 9101
$$
GAGAN141
WGUS73 KSGF 281242
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
642 AM CST MON DEC 28 2015
MOC065-203-215-229-281630-
/O.CON.KSGF.FF.W.0119.000000T0000Z-151228T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SHANNON MO-DENT MO-WRIGHT MO-TEXAS MO-
642 AM CST MON DEC 28 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 AM CST MONDAY
FOR SHANNON...DENT...WRIGHT AND TEXAS COUNTIES...
AT 640 AM CST...DOPPLER RADAR INDICATED HEAVY RAIN ACROSS THE WARNED
AREA. BETWEEN THREE AND SEVEN INCHES OF RAIN HAS ALREADY
FALLEN...WITH NUMEROUS REPORTS OF FLOODING ONGOING FROM PRIOR HEAVY
RAINFALL. FLASH FLOODING WILL CONTINUE THIS MORNING.
CREEKS...STREAMS...AND LOW WATER CROSSINGS WILL BE ESPECIALLY
SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.
LOCATIONS IN THE WARNING INCLUDE...
CURRENT RIVER STATE PARK... MONTAUK STATE PARK...
SALEM... MOUNTAIN GROVE...
LICKING... CABOOL...
HOUSTON... WINONA...
MANSFIELD... DAWSON...
BIRCH TREE... NORWOOD...
HARTVILLE... EMINENCE...
SUMMERSVILLE... BUNKER...
RAYMONDVILLE... HUGGINS...
PLATO... MONTIER...
THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...
ROUTE E NORTH OF HIGHWAY 38 AT THE GASCONADE RIVER...
ROUTE H...3 MILES EAST OF WINONA...
ROUTE H AT ROCKY CREEK 6 MILES NORTHEAST OF WINONA...
ROUTE H AT THOMAS HOLLOW 8 MILES NORTHEAST OF WINONA...
AND ROUTE M AT PARKS CREEK NEAR GROVESPRING.
ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND AN ALTERNATE ROUTE. IT TAKES ONLY A FEW INCHES
OF SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.
&&
LAT...LON 3708 9122 3689 9122 3689 9166 3705 9166
3707 9268 3748 9269 3747 9225 3760 9225
3760 9181 3779 9180 3779 9131 3770 9130
3769 9115 3759 9116 3759 9131 3752 9131
3750 9121 3726 9116 3725 9112 3711 9101
$$
GAGANWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Dec 27, 11:38 PM CST, 1 hour 54 minutes earlier.
Area forecast discussion, Dec 27, 11:38 PM CST, 1 hour 54 minutes before
Area Forecast Discussion
National Weather Service SPRINGFIELD MO
1138 PM CST SUN DEC 27 2015
...Short Term and Aviation Updates...
.UPDATE...
Issued at 1133 PM CST SUN DEC 27 2015
The heaviest rain overnight is expected to be focused over south
central Missouri, generally south of I-44 and east of U.S. Highway
65. A few rumbles of thunder are also expected over this area.
Rainfall rates over this area should be between a quarter and
third of an inch per hour, suggesting an additional two to three
inches of rain over south central Missouri by daybreak. This rain
will likely exacerbate ongoing flooding. Elsewhere, expect to see
light to occasionally moderate rain continue.
&&
.SHORT TERM...(This Evening through Monday)
Issued at 0215 PM CST SUN DEC 27 2015
Heavy rainfall continues to fall across the Missouri Ozarks.
Reports across the region have been anywhere from 2 to 10 inches.
The heaviest band of rain that set up overnight from McDonald
county north to Laclede county has continued to remain in place
where 6 to 10 inches of rain has already fallen. The bad part is
that portions of this area are expected to see additional heavy
rainfall this evening and during the overnight hours.
Regional radar and observations, including models, are beginning
to spread convective elements embedded in the precipitation north
into the area. This will bring the potential for bursts of
heavier rainfall with hourly rain rate approaching 2 inch/hour.
Confidence is fairly high that based on current Meso/Short range
models,that the heavy rainfall band will begin to slowly lift
north and pivot to a more north south orientation. The concern is
that the band will pivot over the McDonald County area with
additional rainfall totals of 2-4 inches through Monday morning.
With the ongoing Flood Emergencies for both McDonald and Newton
Counties, there may be significant rises with rivers, streams and
ongoing flooding.
As the upper level storm system begins its northward move, the
potential for thunderstorms will shift east of the region.
Additionally, rain will finally begin to lighten up though additional
rain in expected through the day Monday.
The next concern is the track of the storm system and cold air.
The GFS and Canadian have shifted the track slightly east. This
will potentially allow cold air to begin to filter into SE Kansas
and western Missouri mid day Monday into Monday evening. If this
were to occur we could begin to see a mix of Freezing rain and/or
snow begin to fall across areas west of I-49 Monday afternoon.
.LONG TERM...(Monday Night through Sunday)
Issued at 0215 PM CST SUN DEC 27 2015
The storm system will be in the process of shifting north of the
region Monday night with some light freezing drizzle or snow
falling in the wrap around area. Little of no accumulations are
anticipated at this time. Confidence is low for any accumulation
wintry precipitation for now.
A colder more seasonable airmass will filter into the region for
the remainder of the week with highs in the 30s and lows dipping
into the teens.
A clipper type system will bring the only potential for some
light snow or flurries to the area for this week, Tuesday night
into Wednesday morning, but no accumulations are expected.
A slight warming trend will occur for next weekend with high
making it into the lower 40s.
&&
.AVIATION...(For the 06Z TAFS through 06Z Monday Night)
Issued at 1133 PM CST SUN DEC 27 2015
Conditions should generally be IFR overnight at the terminals,
though brief bumps up to low end MVFR can be expected at times.
Rainfall will continue at all TAF sites through morning, before
ending later Monday. Some light snow or freezing drizzle will be
possible very late in the TAF period as precipitation comes to an
end.
Winds will also remain rather gusty overnight, with gusts around
30 KT at times. Overnight winds should generally remain northerly,
with a quick transition to northwest and then west expected during
the day Monday as the surface low lifts across the area.
&&
.SGF Watches/Warnings/Advisories...
MO...Flash Flood Watch through Monday morning for MOZ055>058-066>071-
077>083-088>098-101>106.
KS...Flash Flood Watch through Monday morning for KSZ073-097-101.
&&
UPDATE...Boxell
SHORT TERM...Hatch
LONG TERM...Hatch
AVIATION...BoxellHazardous weather outlook, Dec 27, 11:31 PM CST, 2 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 1131 PM CST SUN DEC 27 2015 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-290545- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 1131 PM CST SUN DEC 27 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED... EXTREME FLOODING RISK. LIMITED LIGHTNING RISK. LIMITED NON THUNDERSTORM WIND RISK. DISCUSSION... LIGHT TO MODERATE RAIN WITH POCKETS OF HEAVY RAIN WILL CONTINUE THROUGH TONIGHT ACROSS THE REGION. AN ADDITIONAL TWO TO THREE INCHES OF RAIN IS EXPECTED THROUGH THE MORNING WITH THE HEAVIEST EXPECTED ACROSS SOUTH CENTRAL MISSOURI...GENERALLY SOUTH OF I-44 AND EAST OF U.S. HIGHWAY 65. A FEW EMBEDDED THUNDERSTORMS ARE ALSO EXPECTED TO OCCUR OVER THE REGION. THIS WILL ENHANCE RAINFALL RATES. THIS ADDITIONAL RAIN WILL RESULT IN ADDITIONAL FLOODING OVER THE AREA...IN ADDITION TO THE FLOODING THAT IS ALREADY ONGOING OVER THE REGION. MANY AREA RIVERS ARE ALSO EXPECTED TO REACH MODERATE TO MAJOR FLOOD STAGE...WITH HISTORIC RIVER FLOOD IMPACTS EXPECTED. NORTH WINDS WILL REMAIN VERY GUSTY OVERNIGHT...WITH GUSTS BETWEEN 30 AND 40 MPH AT TIMES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. HEAVY RAIN WILL COME TO AN END MONDAY MORNING. A FEW LIGHT SNOW SHOWERS OR PERIODS OF LIGHT FREEZING RAIN OR FREEZING DRIZZLE WILL BE POSSIBLE MONDAY AND MONDAY NIGHT AS THIS SYSTEM EXITS THE REGION...BUT NO SIGNIFICANT WINTER WEATHER IMPACTS ARE EXPECTED AT THIS TIME. AREA CREEKS...STREAMS...RIVERS...AND LOW WATER CROSSINGS WILL LIKELY REMAIN FLOODED THROUGH MUCH OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && MORE DETAILED INFORMATION CAN BE ACCESSED AT: HTTP://WWW.WEATHER.GOV/SGF/SITREP(ALL LOWERCASE) THIS PRODUCT IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.WEATHER.GOV/SGF(ALL LOWERCASE) BOXELL
In the hours before
Local storm report, Dec 27, 7:38 PM CST, 5 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
738 PM CST SUN DEC 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0737 PM FLOOD HOLLISTER 36.62N 93.22W
12/27/2015 TANEY MO EMERGENCY MNGR
WATER RESCUE UNDERWAY ALONG TANEYCOMO.
&&
DCRAMERLocal storm report, Dec 27, 8:01 PM CST, 5 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
801 PM CST SUN DEC 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0801 PM FLASH FLOOD REDINGS MILL 37.02N 94.52W
12/27/2015 NEWTON MO FIRE DEPT/RESCUE
EVACUATED AND RESCUED A COMBINED 60 PEOPLE OUT OF AREAS
NEAR SHOAL CREEK. SEVERAL HOMES ARE SURROUNDED BY WATER
AND CUT OFF FROM ROAD ACCESS. THE RIVER HAS EXCEEDED ITS
ALL TIME RECORD BY NEARLY FOUR FEET.
&&
DCRAMERLocal storm report, Dec 27, 9:22 PM CST, 4 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
922 PM CST SUN DEC 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0921 PM HEAVY RAIN 2 S LEBANON 37.65N 92.66W
12/27/2015 M8.28 INCH LACLEDE MO NWS EMPLOYEE
STORM TOTAL RAINFALL SO FAR AS OF 9 PM SUNDAY EVENING OF
8.28 INCHES AND STILL RAINING.
&&
MGRIFFINLocal storm report, Dec 27, 9:37 PM CST, 3 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
937 PM CST SUN DEC 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0936 PM HEAVY RAIN 3 SW SPRINGFIELD 37.17N 93.32W
12/27/2015 M8.96 INCH GREENE MO BROADCAST MEDIA
STORM TOTAL RAINFALL AS OF 930 PM OF 8.96 INCHES MEASURED
AND STILL RAINING NEAR KANSAS EXPRESSWAY AND BROADMOOR.
&&
MGRIFFINLocal storm report, Dec 27, 9:53 PM CST, 3 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
953 PM CST SUN DEC 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0952 PM HEAVY RAIN MONETT 36.92N 93.93W
12/27/2015 M10.50 INCH BARRY MO PUBLIC
STORM TOTAL RAINFALL SO FAR MEASURED OF 10.50 INCHES AND
STILL RAINING.
&&
MGRIFFINThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 27, 7:54 PM CST | Flash Flood Warning | SGF | Barry | 12 hr |
| Dec 28, 1:25 AM CST | Flash Flood Warning | SGF | Douglas, Howell, Oregon, Ozark | 9 hr |
| Dec 28, 3:30 AM CST | Winter Weather Advisory | SGF | Barton, Benton, Cedar, Dade, Hickory, Jasper and 7 more | 15 hr |
| Dec 28, 4:56 AM CST | Flash Flood Warning | SGF | Camden, Laclede, Maries, Miller, Phelps, Pulaski | 8 hr |
| Dec 28, 6:07 AM CST | Flash Flood Warning | SGF | Taney | 8 hr |
| Dec 28, 6:27 AM CST | Special Weather Statement | SGF | Barry, McDonald | 33 min |
| Dec 28, 6:54 AM CST | Flash Flood Warning | SGF | Wright | 6 hr |
| Dec 28, 7:19 AM CST | Areal Flood Warning | SGF | Barry, Christian, Greene, Jasper, Lawrence, McDonald and 2 more | 3 days |
| Dec 28, 7:26 AM CST | Special Weather Statement | SGF | Christian, Dade, Douglas, Greene, Lawrence, Webster and 1 more | 34 min |
| Dec 28, 8:26 AM CST | Areal Flood Warning | SGF | Dent, Douglas, Howell, Oregon, Ozark, Shannon and 4 more | 51 hr |
| Dec 28, 8:31 AM CST | Areal Flood Warning | SGF | Benton, Camden, Cedar, Dade, Dallas, Hickory and 7 more | 51 hr |
| Dec 28, 8:34 AM CST | Areal Flood Warning | SGF | Barton, St. Clair, Vernon | 51 hr |
Nearby
Flash Flood Warnings in Missouri, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.